# SDR CA060228018

- Difficulty date: February 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 661 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: B8187B
- Part serial: 112000
- Condition: Seized
- Location: Fuel System
- Part time: 628 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT WAS ATTEMPTING TO START THE AIRCRAFT AND THE AUX PUMP LIGHT ILLUMINATED AND THE CB POPPED.  IT WAS RESET AND AGAIN THE CB POPPED.  THE PUMP WAS REPLACED AND NO FURTHER DEFECT WAS NOTED.
